# SDR 96ZZZX2481

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2247R
- Make and model: Piper PA-42-720
- Aircraft serial: 425501005
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 5667602
- Condition: Cracked
- Location: Cabin
- Part time: 4,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CABIN EXTERIOR SIDE WINDOWS FOUND CRACKED WHILE PERFORMING THE INSPECTION REQUIRED BY PIPER SB 984.
